# SDR MZZA99079

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655848825
- Condition: Cracked
- Location: Bs 940-945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, TWO PLACES CRACKS WERE FOUND ON STRINGER 18A BETWEEN BS 940 AND BS 945.  THE CRACKED STRINGER WAS CUT OFF AND REPAIRED PER ECRA 5310-03842.  (M)
